# SDR DALA1213883119

- Difficulty date: March 6, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 5,029 hours, 2,775 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cargo Aby
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 151ZG DELAMINATED.  FABRICATED FLOOR PANEL 151ZG ON STAM TRAVELER T12/921125 IAW DWG# 3D25-40532.  DAMAGE DIM. L=4.5" X W=3.75".
